# SDR SWIA200819250

- Difficulty date: February 10, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 25,336 hours, 36,896 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILLARY RELAY BOX SPLICE SPBG-08 SHOWS SIGNS OF OVERHEATING.  REPLACED SPLICE SPBG-08 WITH A SERVICEABLE UNIT.
